# SDR SWIA201333490

- Difficulty date: May 16, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N718SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10184
- Aircraft time: 25,466 hours, 15,459 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR FLOOR LEVEL EMERGENCY LIGHT IS BURNED OUT.  RELAMPED.
